Thursday, November 21, 2019

Comments by Sweep

Showing 2 of 2 comments.

  • I feel very upset that so may people are so freely diagnosed with bi-polar or other illnesses requiring lithium which can be toxic – toxicity of Seroquel aside. It is great you have realised that your friend is not his normal self, rittenhouserobz, and you have asked questions and sought help so early on. I feel confident that with your support your friend will be ok 🙂

  • That’s a terrible story. Thanks for posting it. I was given it for anxiety and sleep issues during a difficult time in my life. I took it for about two years. I tapered off slowly from 200mg (XR). 6 months later I usually get about 3 hours sleep a night but like you I sometimes get none and sometimes less than one. As a result I am more depressed now than I ever have been. It is ruining my life. My anxiety is worse than ever. I feel angry all the time and I can’t concentrate. Thanks again for sharing.